Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Fourier transform is onto only when the group is finite


Author: Colin C. Graham
Journal: Proc. Amer. Math. Soc. 38 (1973), 365-366
MSC: Primary 43A25
DOI: https://doi.org/10.1090/S0002-9939-1973-0313716-6
MathSciNet review: 0313716
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A very simple proof of the result of the title is given. Unlike previous proofs, the one presented here uses no results of harmonic analysis beyond the Pontryagin duality theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A25

Retrieve articles in all journals with MSC: 43A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0313716-6
Article copyright: © Copyright 1973 American Mathematical Society